# SDR UPS97822325

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  INTERCOSTAL CRACKED ON UPPER FLANGE NUTPLATE HOLE, STA. 1520 STR 33R.  REMOVED DAMAGED AREA, FABRICATED REPAIR PER SRM 53-2-0 AND INSTALLED PER SRM 51-1-21.
